Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Cymbalta

Has anyone here been on Cymbalta and got off of it alright? I am having trouble physically getting off of it. Im on 20 mg and thats the lowest dose there is. When I stop for a day I feel completely drunk and sick.

 
Fairy_Wings

Asked by Fairy_Wings at 9:34 PM on Jun. 26, 2009 in Health

Level 9 (314 Credits)
This question is closed.
Answers (4)
  • I was on it only for a little while but it's kinda the same as the Effexor that was like hell coming off. What I had to do, once i was on the lowest dose, open the capsules. The effexor had the time release balls, but i think my Cymbalta was just powder. Open the capsule and start taking half the powder. then half of that. I felt like a total crack head coming off of Effexor like that, counting out little time release pellets, but it had to be done. Good luck.
    Anonymous

    Answer by Anonymous at 10:22 PM on Jun. 27, 2009

  • My mom takes Cymbalta and this is not a drug that you can just stop taking. You must be weened off of it by your doctor. If you stop taking it, it can cause suicidal and homicidal thoughts. There are other health risks as well. Talk to your doctor and get weened off of it properly. He may ask you to cut the pills in half or quarters rather than just cut you off. Good Luck
    2wndrfl_btrflys

    Answer by 2wndrfl_btrflys at 9:40 PM on Jun. 26, 2009

  • I was told to cut the pills in half and have to see my counselor on a regular basis. Talk to your dr first... GL
    07lilmama1108

    Answer by 07lilmama1108 at 9:57 PM on Jun. 26, 2009

  • i came off of it. i had a few dizzy spells. i was really bad about missing pills, so i just started taking one every other day, then ever third day etc. until i was off. you will feel a little sick no matter how slowly you come off, but the slower, the easier it is. but i ended up back on it a while later anyway!
    Anonymous

    Answer by Anonymous at 10:23 PM on Jun. 26, 2009